# SDR IPXA1M67069

- Difficulty date: May 12, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB30322
- Condition: Damaged
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, ACCESS PANEL 616AB HAS ONE ELONGATED HOLE.  REPAIRED RT WING L/E ACCESS PANEL 616AB IAW EO MD11-5730-42944-A AND STA SA EA 011-5730-01-A3170 REV.IR.
